# SDR SWAA2022042687813

- Difficulty date: March 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 431AR SEAL PLATE AT LT PYLON 2022-158433 / [01] REPLACED SEAL PLATE ON ACCESS PANEL 431AR AT LT PYLON I.A.W SRM 51-10-02;[02] TASK COMPLETED
